SVRA

Utah SpeedTour Utah Motorsports Campus, Grantsville, UT October 14 - 16, 2022

SVRA Sprint Series

Provisional Race Schedule

Track Length – 3.048 miles

8/31/22

Thursday	y, October	<u>13</u>

2:00pm – 5:00pm Registration & Load-in

Friday, October 14

7:00am – 5:00pm	Registration	
7:30am	Mandatory Drivers N	Meeting (Garage #1)
7:30am - 5:00pm	Tech Inspection	
8:00am	Trans Am	Optional Test 45min
8:45am	Groups 1, 3, 4, 5b	Practice
9:15am	Group 2	Practice
9:45am	Groups 6, 8, 10, 12	Practice
10:15am	Groups 5a, 7, 9, 11	Practice
10:45am	Group 1, 3, 4, 5b	Timed Qualifying
11:15am	Groups 2	Timed Qualifying
11:45am	Trans Am	Practice 30min

12:15pm—1:15pm LUNCH BREAK

1:15pm	Groups 6, 8, 10, 12	Timed Qualifying
1:45pm	Group 5a, 7, 9, 11	Timed Qualifying
2:15pm	Groups 1, 3, 4, 5b	Friday Race
2:45pm	Groups 2	Friday Race
3:15pm	Group 16, 8, 10, 12	Friday Race
3:45pm	Groups 5a, 7, 9, 11	Friday Race
4:15pm	Trans Am	Qualifying 30min
4:45pm	Optima Search for the Ultimate Streetcar	
5:45pm	End of track activi	ties

Saturday, October 15

7:30am—3:00pm

7:30am - 5:00pm	Tech Inspection	
10:00am	SVRA Cars & C	affeine Car Show
8:00am	Groups 1, 3, 4, 5b	Practice
8:30am	Group 2	Practice
9:00am	Groups 6, 8, 10, 12	Practice
9:30am	Groups 5a, 7, 9, 11	Practice
10:00am	Group 1, 3, 4, 5b	Timed Qualifying
10:30am	Groups 2	Timed Qualifying
11:00am	Trans Am	Feature Race 1 75min

Registration

12:15pm—1:15pm LUNCH BREAK

1:15pm	Groups 6, 8, 10, 12	Timed Qualifying
1:45pm	Group 5a, 7, 9, 11	Timed Qualifying
2:15pm	Groups 1, 3, 4, 5b	Feature Race 1
2:45pm	Groups 2	Feature Race 1
3:15pm	Group 6, 8, 10, 12	Feature Race 1
3:45pm	Groups 5a, 7, 9, 11	Feature Race 1
4:15pm	Optima Search for the Ult	timate Streetcar
5:15pm	End of track activities	

Sunday, October 16

8:00am—12 ı	noon Registration	
8:00am	Optima Search for the	e Ultimate Streetcar
9:00am	Group 1, 3, 4, 5b	Timed Qualifying
9:30am	Groups 2	Timed Qualifying
10:00pm	Groups 6, 8, 10, 12	Timed Qualifying
10:30pm	Group 5a, 7, 9, 11	Timed Qualifying
11:00am	Trans Am	Feature Race 2 75min

12:15am—1:15pm LUNCH BREAK

1:15pm	Groups 1, 3, 4, 5b	Feature Race 2
1:45pm	Groups 2	Feature Race 2
2:15pm	Group 6, 8, 10, 12	Feature Race 2
2:45pm	Groups 5a, 7, 9, 11	Feature Race 2
3:45pm	Optima Search for the Ultimate Streetcar	
4:45pm	End of track activiti	es

Thank You for Racing With SVRA!!

Grid Positions:

Timed Qualifying sets the grid for Feature Race based on finishing position.

SVRA RUN GROUPS

Groups 1, 3, 4, 5b Group 2 Groups 5a, 7, 9, 11 Groups 6, 8, 10, 12 Pro Trans Am

*There will be separate podiums for races that have combined groups *Run Groups are Subject to Change based on entries.